標題: Sortabilities of partition properties
作者: Chang, GJ
Chen, FL
Huang, LL
Hwang, FK
Nuan, ST
Rothblum, UG
Sun, IF
Wang, JW
Yeh, HG
應用數學系
Department of Applied Mathematics
關鍵字: partition;consecutive partition;nested partition;order-consecutive partition
公開日期: 1999
摘要: Consider the partition of a set of integers into parts. Various partition properties have been proposed in the literature to facilitate the restriction of the focus of attention to some small class of partitions. Recently, Hwang, Rothblum and Yao defined and studied the sortability of these partition properties as a tool to prove the existence of a partition with such a property in a given family. In this paper we determine the sortability indices of the seven most interesting properties of partitions providing a complete solution to the sortability issue.
URI: http://hdl.handle.net/11536/31622
ISSN: 1382-6905
期刊: JOURNAL OF COMBINATORIAL OPTIMIZATION
Volume: 2
Issue: 4
起始頁: 413
結束頁: 427
顯示於類別:期刊論文


文件中的檔案:

  1. 000079289400009.pdf